English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dynamics of automorphisms on compact Kähler manifolds

MPS-Authors
/persons/resource/persons235163

Dinh,  Tien-Cuong
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Dinh_dynamics_oa_2012.pdf
(Any fulltext), 207KB

Supplementary Material (public)
There is no public supplementary material available
Citation

De Thelin, H., & Dinh, T.-C. (2012). Dynamics of automorphisms on compact Kähler manifolds. Advances in Mathematics, 229(5), 2640-2655. doi:10.1016/j.aim.2012.01.014.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FA4-1
Abstract
There is no abstract available